Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Early pregnancy, got spotting, ultrasound could not detect heartbeat, prescribed duphaston. Will it help to induce the baby?

I m 8 and 3 days pregnant for almost avweek now got blood dr. Did ultrasound and couldnt found heartbeat .I don t wanna go into d and c procedure.she gave me question is it will help me to have induce my baby?( since me and my husband not ready for it) please and my husband wanted to end this for the reason of if we will continue this it might be the baby have deformities due to bleeding for a week
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. Hello, The above medicine will help to terminate the pregnancy....
The Ultrasound scanning done earlier shows that there is no heart beat... hence the fetus is not alive... its better to terminate the pregnancy..

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor